Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 191, NWS Springfield, MO

July 23, 2013Benton County, Camden County, Hickory County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2013, 3:09 AM CDT for Benton County, Camden County, Hickory County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2013, 3:09 AM CDT (08:09 UTC)
Expired
Jul 23, 2013, 4:00 AM CDT
In force
51 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, MO, Camden County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-340 J/kg
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WUUS53 KSGF 230809
SVRSGF
MOC015-029-085-230900-
/O.NEW.KSGF.SV.W.0191.130723T0809Z-130723T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 AM CDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
  WESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...

* UNTIL 400 AM CDT

* AT 303 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES
  NORTHWEST OF MACKS CREEK...AND MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MACKS CREEK.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3813 9287 3800 9281 3790 9300 3790 9305
      3807 9342 3824 9333
TIME...MOT...LOC 0809Z 290DEG 30KT 3812 9326

HAIL...1.00IN
WIND...60MPH

$$

HATCH
3 follow-up statements
079 
WWUS53 KSGF 230824
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT TUE JUL 23 2013

MOC015-029-085-230900-
/O.CON.KSGF.SV.W.0191.000000T0000Z-130723T0900Z/
BENTON MO-CAMDEN MO-HICKORY MO-
324 AM CDT TUE JUL 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HICKORY...WESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL 400
AM CDT...

AT 323 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF MACKS CREEK...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MACKS CREEK.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3813 9287 3800 9281 3790 9300 3790 9305
      3807 9342 3824 9333
TIME...MOT...LOC 0825Z 286DEG 31KT 3807 9309

HAIL...1.00IN
WIND...60MPH

$$

HATCH
867 
WWUS53 KSGF 230845
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CDT TUE JUL 23 2013

MOC015-029-085-230900-
/O.CON.KSGF.SV.W.0191.000000T0000Z-130723T0900Z/
BENTON MO-CAMDEN MO-HICKORY MO-
345 AM CDT TUE JUL 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HICKORY...WESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL 400
AM CDT...

AT 343 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MACKS CREEK...
AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MACKS CREEK.

THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3818 9308 3818 9306 3813 9287 3800 9281
      3790 9300 3790 9303 3790 9306 3801 9328
      3819 9312 3819 9311
TIME...MOT...LOC 0845Z 307DEG 23KT 3800 9298

HAIL...1.00IN
WIND...60MPH

$$

HATCH
346 
WWUS53 KSGF 230854
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 AM CDT TUE JUL 23 2013

MOC015-029-085-230904-
/O.EXP.KSGF.SV.W.0191.000000T0000Z-130723T0900Z/
BENTON MO-CAMDEN MO-HICKORY MO-
354 AM CDT TUE JUL 23 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY...WESTERN
CAMDEN AND SOUTHEASTERN BENTON COUNTIES WILL EXPIRE AT 400 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3818 9308 3818 9306 3813 9287 3800 9281
      3790 9300 3790 9303 3790 9306 3801 9328
      3819 9312 3819 9311
TIME...MOT...LOC 0854Z 307DEG 23KT 3796 9292

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:08 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 23, 12:08 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT TUE JUL 23 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 238 PM CDT MON JUL 22 2013

AN UNSETTLED WEATHER PATTERN FOR THE MISSOURI OZARKS WILL CONTINUE
THROUGH THIS WEEK KEEPING SEVERAL ROUNDS OF RAIN AND STORMS IN THE
FORECAST. ANOTHER WAVE OR RIPPLE IN THE NORTHWEST FLOW WHICH IS
CURRENTLY OVER NORTHERN KANSAS WILL RIDE DOWN THE FLOW LATER
TONIGHT ACROSS THE MISSOURI OZARKS. THIS WILL BRING AN ENHANCED
CHANCE FOR SHOWERS AND STORMS BETWEEN 06Z AND 12Z TONIGHT. WILL
NOT RULE OUT A FEW STRONG TO ISOLATED SEVERE STORMS...THE MAIN
THREAT WILL BE MARGINAL SEVERE HAIL AND SEVERE WIND GUSTS ALONG
WITH LOCALLY HEAVY RAINFALL.

THE CONVECTION WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST BY EARLY
TO MIDDLE OF TOMORROW MORNING. MOST OF THE MIDDAY HOURS APPEAR TO
BE QUIET AND DRY BEFORE THE NEXT DISTURBANCE MOVES IN LATE IN THE
DAY. TEMPERATURES WILL BE SEASONABLE FOR HIGH TEMPS ON TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 238 PM CDT MON JUL 22 2013

THE NEXT DISTURBANCE WILL MOVE THROUGH THE AREA TUESDAY EVENING
INTO TUESDAY NIGHT. THIS ENERGY WILL HAVE A LITTLE BIT MORE OF A
PUNCH AND A COLD FRONT ASSOCIATED WITH IT AND WENT WITH LIKELY
POPS FOR TUESDAY NIGHT. SPC HAS HIGHLIGHTED THE AREA FOR A SLIGHT
RISK WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS AND LARGE
HAIL. LOCALIZED FLASH FLOODING CAN'T BE RULED OUT AS WELL. THE
CONVECTION WILL MOVE OUT OF THE AREA BY WEDNESDAY MORNING AS
SLIGHTLY COOLER AND DRIER AIR MOVES IN FROM A CANADIAN HIGH
PRESSURE AREA.

WEDNESDAY THROUGH THURSDAY WILL BE DRY AND SEASONABLE IF NOT ABOUT
5 DEGREES BELOW AVERAGE AS HIGH PRESSURE MOVES ACROSS THE UPPER
MIDWEST INTO THE OHIO VALLEY REGION. ANOTHER SOMEWHAT STRONG
SHORTWAVE WILL MOVE ACROSS THE AREA ON FRIDAY TO BRING ANOTHER
ROUND OF SHOWERS AND STORMS FOLLOWED BY ANOTHER REINFORCEMENT OF
COOLER AND DRIER AIR FOR THE WEEKEND. SATURDAY AND SUNDAY LOOK
VERY PLEASANT COMPARED TO WHAT IS NORMAL FOR THE END OF JULY
STANDARDS. HIGHS IN THE LOWER TO MIDDLE 80S AND OVERNIGHT LOWS IN
THE LOWER TO MIDDLE 60S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1154 PM CDT MON JUL 22 2013

A LINE OF THUNDERSTORMS ACROSS NORTHERN MISSOURI IS EXPECTED TO
SAG SOUTH INTO SOUTHERN MISSOURI LATE TONIGHT. WE HAVE THEREFORE
MAINTAINED A TEMPO GROUP DOWN TO MVFR TO COVER THIS. WE HAVE ALSO
INSERTED LOW LEVEL WIND SHEAR AT KJLN AND KBBG AS A LOW LEVEL JET
STREAM VEERS OVER THE REGION. THERE IS THEN ANOTHER SHOT AT SOME
THUNDERSTORMS FROM LATER TUESDAY AFTERNOON INTO TUESDAY EVENING AS
A FRONTAL BOUNDARY SAGS SOUTH INTO THE REGION. CONFIDENCE IS NOT
AS HIGH FOR THIS SCENARIO...SO WE HAVE OPTED FOR A PROB30 GROUP.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...GRIFFIN
LONG TERM...GRIFFIN
AVIATION...SCHAUMANN
Hazardous weather outlook, Jul 22, 8:17 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT MON JUL 22 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
817 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT PERIOD
  ACROSS MOST OF THE OUTLOOK AREA. THE POTENTIAL REMAINS FOR A
  COMPLEX OF THUNDERSTORMS TO MOVE SOUTH OUT OF NORTHERN MISSOURI
  AND INTO THE MISSOURI OZARKS LATE TONIGHT. IF THIS COMPLEX OF
  STORMS MATERIALIZES...WIND GUSTS TO 60 MPH...FREQUENT
  LIGHTNING...HAIL TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY
  RAINFALL WILL ALL BE POSSIBLE. OTHERWISE...THE MAIN THREAT WITH
  ANY STORMS OUTSIDE OF THIS COMPLEX WOULD BE HAIL TO THE SIZE
  OF QUARTERS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THERE WILL BE SEVERAL CHANCES FOR THUNDERSTORMS THROUGH MOST OF
  THE WORK WEEK. THE OZARKS WILL REMAIN POSITIONED WITHIN A
  FAVORABLE PATTERN FOR BOTH OVERNIGHT AND AFTERNOON
  THUNDERSTORMS THIS WEEK. THERE IS A THREAT FOR A FEW SEVERE
  STORMS FROM LATER TUESDAY INTO TUESDAY NIGHT...WITH A LIMITED
  THREAT AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jul 23, 2:27 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 AM CDT TUE JUL 23 2013

MOZ057-058-070-230815-
MARIES MO-MILLER MO-PULASKI MO-
227 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PULASKI...SOUTHEASTERN
MILLER AND SOUTHWESTERN MARIES COUNTIES UNTIL 315 AM CDT...

AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF IBERIA...OR 14 MILES EAST OF
OSAGE BEACH...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CROCKER...DIXON AND IBERIA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 167
WILL ALSO BE IMPACTED BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3814 9205 3801 9197 3801 9202 3790 9202
      3781 9212 3808 9250 3822 9237
TIME...MOT...LOC 0727Z 309DEG 27KT 3808 9234

HATCH
Special weather statement, Jul 23, 2:47 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT TUE JUL 23 2013

MOZ057-230815-
MILLER MO-
247 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER COUNTY UNTIL 315
AM CDT...

AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AURORA SPRINGS...OR NEAR ELDON...MOVING
SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ELDON.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3843 9243 3842 9239 3834 9240 3834 9228
      3833 9226 3834 9222 3834 9218 3818 9220
      3812 9246 3831 9269 3835 9267 3835 9264
      3844 9263
TIME...MOT...LOC 0748Z 311DEG 19KT 3831 9253

HATCH
Special weather statement, Jul 23, 3:01 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 AM CDT TUE JUL 23 2013

MOZ055-068-230845-
BENTON MO-HICKORY MO-
301 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY AND SOUTHERN
BENTON COUNTIES UNTIL 345 AM CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF WHITAKERVILLE...OR 7 MILES SOUTH
OF WARSAW...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHERN BENTON
AND NORTHEASTERN HICKORY COUNTIES.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.

PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF
LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY
CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND
POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A
THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR.

LAT...LON 3818 9305 3792 9307 3805 9350 3825 9349
TIME...MOT...LOC 0800Z 285DEG 25KT 3814 9336

HATCH
Special weather statement, Jul 23, 3:04 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT TUE JUL 23 2013

MOZ070-071-083-230845-
DENT MO-PHELPS MO-PULASKI MO-
304 AM CDT TUE JUL 23 2013

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PULASKI...
NORTHWESTERN DENT AND PHELPS COUNTIES UNTIL 345 AM CDT...

AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF DEVIL'S ELBOW...OR 8 MILES
NORTHEAST OF WAYNESVILLE...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DOOLITTLE...NEWBURG...NORTHEASTERN FORT
LEONARD WOOD AND ROLLA.

INTERSTATE 44 BETWEEN MILE MARKERS 165 AND 185 WILL ALSO BE IMPACTED
BY THIS STORM.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3766 9166 3759 9184 3780 9216 3803 9194
      3795 9167 3781 9153
TIME...MOT...LOC 0805Z 309DEG 32KT 3790 9208

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:27 AM CDTSpecial Weather StatementSGFPulaski48 min
Jul 23, 2:37 AM CDTSevere Thunderstorm WarningSGFMaries, Miller, Phelps, Pulaski38 min
Jul 23, 2:47 AM CDTSpecial Weather StatementSGFMiller28 min
Jul 23, 3:01 AM CDTSpecial Weather StatementSGFHickory44 min
Jul 23, 3:04 AM CDTSpecial Weather StatementSGFPhelps41 min
Jul 23, 3:18 AM CDTSpecial Weather StatementSGFDent, Maries, Miller, Phelps, Pulaski57 min
Jul 23, 3:40 AM CDTAreal Flood AdvisorySGFMaries, Miller, Phelps, Pulaski6 hr
Jul 23, 3:43 AM CDTSpecial Weather StatementSGFHickory32 min
Jul 23, 3:49 AM CDTSpecial Weather StatementSGFLawrence41 min
Jul 23, 4:01 AM CDTSpecial Weather StatementSGFBarry44 min
Jul 23, 4:20 AM CDTSpecial Weather StatementSGFLaclede25 min
Jul 23, 4:24 AM CDTSevere Thunderstorm WarningSGFGreene, Lawrence36 min
Jul 23, 5:08 AM CDTSpecial Weather StatementSGFWright52 min
Jul 23, 2:26 PM CDTSpecial Weather StatementSGFHowell34 min
Jul 23, 2:29 PM CDTSpecial Weather StatementSGFOzark31 min
Jul 23, 2:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell44 min
Jul 23, 2:34 PM CDTSevere Thunderstorm WarningSGFOzark26 min
Jul 23, 2:50 PM CDTSevere Thunderstorm WarningSGFHowell, Texas40 min
Jul 23, 2:56 PM CDTSpecial Weather StatementSGFOzark34 min
Jul 23, 3:04 PM CDTSevere Thunderstorm WarningSGFHowell41 min
Jul 23, 3:19 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark41 min
Jul 23, 3:37 PM CDTSpecial Weather StatementSGFTexas38 min
Jul 23, 3:43 PM CDTSpecial Weather StatementSGFCamden32 min
Jul 23, 3:48 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski42 min
Jul 23, 3:58 PM CDTSpecial Weather StatementSGFHowell47 min
Jul 23, 4:05 PM CDTSpecial Weather StatementSGFWebster25 min
Jul 23, 4:14 PM CDTSevere Thunderstorm WarningSGFWebster, Wright46 min
Jul 23, 4:16 PM CDTSevere Thunderstorm WarningSGFShannon44 min
Jul 23, 4:17 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Ozark6 hr
Jul 23, 4:27 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski48 min
Jul 23, 4:30 PM CDTFlash Flood WarningSGFHowell, Ozark4 hr
Jul 23, 4:48 PM CDTSpecial Weather StatementSGFTexas42 min
Jul 23, 5:01 PM CDTSevere Thunderstorm WarningSGFWright44 min
Jul 23, 5:21 PM CDTFlash Flood WarningSGFDouglas, Howell, Ozark6 hr
Jul 23, 5:25 PM CDTSpecial Weather StatementSGFTexas50 min
Jul 23, 5:34 PM CDTSevere Thunderstorm WarningSGFShannon, Texas26 min
Jul 23, 5:51 PM CDTAreal Flood AdvisorySGFShannon, Texas6 hr
Jul 23, 5:56 PM CDTSpecial Weather StatementSGFShannon34 min
Jul 23, 6:56 PM CDTSpecial Weather StatementSGFWebster34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.